# SDR AWXA200300187

- Difficulty date: January 27, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK, EXFOLIATION CORROSION WAS FOUND ON SEVERAL AREAS OF SHEAR WEB BS 1681 TO BS 1720, RBL 60 TO LBL 60. MAINTENANCE REMOVED DAMAGED SHEAR WEB BS 1681 TO BS 1720, RBL 60 TO LBL 60; FABRICATED A REPLACEMENT SHEAR WEB; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-05, PG. 5-7.
